# SDR SWAA2021012644267

- Difficulty date: January 7, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 47,310 hours, 30,926 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A GOUGE AT BS 747; 6' BELOW S-27R.  REPAIRED FUSELAGE SKIN GOUGE AT BS 747; 6' BELOW S-27R, IAW ATS ER 21-01038 REV IR DATED 20-JAN-2021 AND PER EA NO 21-153-00142 REV IR 55981U 21JAN21.
